Sums of three squares in certain Cayley rings
Portugaliae mathematica, Tome 40 (1981) no. 3, pp. 313-323
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1981__40_3_115457,
author = {Hardy, J.T.},
title = {Sums of three squares in certain {Cayley} rings},
journal = {Portugaliae mathematica},
pages = {313--323},
year = {1981},
volume = {40},
number = {3},
mrnumber = {0819897},
zbl = {0576.10016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1981__40_3_115457/}
}
Hardy, J.T. Sums of three squares in certain Cayley rings. Portugaliae mathematica, Tome 40 (1981) no. 3, pp. 313-323. http://geodesic.mathdoc.fr/item/PORMA_1981__40_3_115457/